You are here

ON QUASI gζ ∗ -OPEN FUNCTIONS IN TOPOLOGICAL SPACES

TitleON QUASI gζ ∗ -OPEN FUNCTIONS IN TOPOLOGICAL SPACES
Publication TypeJournal Article
Year of Publication2015
AuthorsKokilavani, V, Myvizhi, M
JournalInternational Electronic Journal of Pure and Applied Mathematics
Volume9
Issue3
Start Page115
Pagination6
Date Published05/2015
Type of ArticleScientific article
ISSN1314-0744
Keywordsgζ ∗ -open set, gζ ∗-closed set, quasi gζ ∗ -open function, quasi gζ ∗-closed function
Abstract

The purpose of this paper is to give a new type of open function and closed function called Quasi $ g\zeta^{*} $-open function and Quasi $ g\zeta^{*} $-closed function.  Also, we obtain its characterizations and its basic properties.

URLhttp://www.e.ijpam.eu/contents/articles/201500903001.pdf
DOI10.12732/iejpam.v9i3.1
Short TitleON QUASI gζ ∗ -OPEN FUNCTIONS IN TOPOLOGICAL SPACES
Alternate JournalIeJPAM
Refereed DesignationRefereed
Download pdf file: